Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Difficulty in concentration.

I am not able to concentrate on my studies of late. Exams are nearing and I am panicking. What should I do? Kindly help me.
Asked On : Thu, 14 Jan 2010
Answers:  4 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
your problem shows that you are not on regular and steady study,so you try to make a routine shedule of your study and do meditation for mind relaxation.
Answered: Sat, 30 Apr 2011
  Anonymous's Response

Hi.. Panicking will just worsen the problem.. When i had similar problem, i used to look at all those which i had read already. This would make  me feel better and then improve my concentration.. If these didn't help i would go to my close friend's place and study there.. It made things better.. all the best..:)

Answered: Thu, 14 Jan 2010
  User's Response
Regular practice of Mind relaxing yogic asanas like Bhramari will be definitely helpfull for you. Have full sleep that is around 6 to 7 hrs at night. Avoid day sleep and late night study.
Answered: Sat, 30 Apr 2011
  User's Response
Do relax adequately. Have a good sleep, good food and do engage in a physical activity like gym, walking, yoga, etc. These things will decrease your stress and you would be able to concentrate better.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor